Submitted Publications

  1. T. R. Cameron, H. T. Hall, B. Small, A. Wiedemann. On digraphs with polygonal restricted numerical range, Submitted to Linear Algebra Appl.
  2. T. R. Cameron, S. Charmot, J. Pulaj. Diameter polytopes of feasible binary programs, Submitted to Journal of Optimization Theory and Applicatoins

Accepted Publications

  1. T. R. Cameron, S. Charmot, and J. Pulaj. On the linear ordering problem and the rankability of data, Foundations of Data Science, 3(2): 133-149, 2021, doi.org/10.3934/fods.2021010
  2. T. R. Cameron, M. D. Robertson, and A. Wiedemann. On the restricted numerical range of the Laplacian matrix for digraphs, Linear Multilinear Algebra, 69(5): 840-854, 2021, doi.org/10.1080/03081087.2020.1748853, pdf
  3. T. R. Cameron, A. N. Langville, and H. C. Smith. On the graph Laplacian and the rankability of data, Linear Algebra Appl., 588: 81-100, 2020, doi.org/10.1016/j.laa.2019.11.026, pdf
  4. T. R. Cameron and P. J. Psarrakos. On Householder sets for matrix polynomials, Linear Algebra Appl., 585: 105-126, 2020, doi.org/10.1016/j.laa.2019.09.037, pdf
  5. T. R. Cameron and P. J. Psarrakos. On Descartes' rule of signs for matrix polynomials, Operators and Matrices, 13 (3): 643-652, 2019, doi.org/10.7153/oam-2019-13-48, pdf
  6. T. R. Cameron and T. Chartier. Finite precision in an infinite world, Math Horizons, 27 (1): 12-14, 2019, doi.org/10.1080/10724117.2019.1611061
  7. T. R. Cameron. The determinant from signed volume to the Laplace expansion, Amer. Math. Monthly, 126 (5): 437-447, 2019, doi.org/10.1080/00029890.2019.1577669
  8. T. R. Cameron. An effective implementation of a modified Laguerre method for the roots of a polynomial, Numer. Algorithms, 82 (3): 1065-1084, 2019, doi.org/10.1007/s11075-018-0641-9, pdf
  9. T. R. Cameron. On the reduction of matrix polynomials to Hessenberg form, Electron. J. Linear Algebra, 31: 321-334, 2016, doi.org/10.13001/1081-3810.3011
  10. T. R. Cameron. Spectral bounds for matrix polynomials with unitary coefficients, Electron. J. Linear Algebra, 30: 585-591, 2015, doi.org/10.13001/1081-3810.2911